# SDR IPXA2018081332741

- Difficulty date: July 27, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE LT INTERNAL PRODUCTION DOUBLER HAD DEEP WEAR AT THE TOP.  REPAIRED IAW  EA 011-5350-01-A7396, REV IR,  AND EO MD11-5350-69447-A.
